Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1989
Título: General theorems on automorphisms of semigroups and ther applications
Autor: Araújo, João
Konieczny, Janusz
Palavras-chave: Automorphism
Semigroup
Monoid of endomorphisms
Representation
Data: 2009
Editora: Australian Mathematical Publishing Association Inc./Cambridge University Press
Citação: Araújo, João; Konieczny, Janusz - General theorems on automorphisms of semigroups and ther applications. "Journal of the Australian Mathematical Society" [Em linha]. ISSN 1446-7887. Vol. 87, nº 1 (2009), p. 1-17
Resumo: We introduce the notion of a strong representation of a semigroup in the monoid of endomorphisms of any mathematical structure, and use this concept to provide a theoretical description of the automorphism group of any semigroup. As an application of our general theorems, we extend to semigroups a well- known result concerning automorphisms of groups, and we determine the automorphism groups of certain transformation semigroups and of the fundamental inverse semigroups.
Peer review: yes
URI: http://hdl.handle.net/10400.2/1989
ISSN: 1446-7887
Versão do Editor: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=6138104
Doi:10.1017/S1446788709000019
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
7.pdf245,86 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.